# SDR TRAX200701603

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 13,092 hours, 8,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT MEGAPHONE WORKS INTERMITTENTLY.  FLT 4469 DEL 86 MINS.
